Alert archive / Tennessee / Tornado Warnings in 2010
Tornado Warning 41, NWS Memphis, TN
NWS Memphis, TN issued this tornado warning at May 1, 2010, 8:50 AM CDT for Decatur County, Henderson County, Tennessee. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 1, 2010, 8:50 AM CDT (13:50 UTC)
- Expired
- May 1, 2010, 9:30 AM CDT
- In force
- 40 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Decatur County, TN, Henderson County, TN
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 1, 3:11 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 1.8 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 442 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 592 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 156 m²/s²
- 0-3 km storm-relative helicity
- 303 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.0
The text
As transmitted, in the capitals the NWS used until 2016.
696
WFUS54 KMEG 011350
TORMEG
TNC039-077-011430-
/O.NEW.KMEG.TO.W.0041.100501T1350Z-100501T1430Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
850 AM CDT SAT MAY 1 2010
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* TORNADO WARNING FOR...
DECATUR COUNTY IN TENNESSEE...
SOUTHEASTERN HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
* UNTIL 930 AM CDT
* AT 850 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING A TORNADO NEAR SARDIS...OR 14 MILES
SOUTH OF LEXINGTON...MOVING NORTHEAST AT 45 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DARDEN...
DECATURVILLE...PARSONS...REAGAN AND SARDIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THE SAFEST PLACE TO BE DURING A TORNADO IS IN A STORM SHELTER. IF NO
STORM SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 3573 8802 3567 8801 3561 8802 3559 8800
3543 8825 3543 8834 3547 8836 3550 8836
3551 8838 3586 8804 3583 8801 3581 8796
TIME...MOT...LOC 1350Z 224DEG 37KT 3549 8828
$$3 follow-up statements
469
WWUS54 KMEG 011402
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
902 AM CDT SAT MAY 1 2010
TNC039-077-011430-
/O.CON.KMEG.TO.W.0041.000000T0000Z-100501T1430Z/
DECATUR TN-HENDERSON TN-
902 AM CDT SAT MAY 1 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 AM CDT FOR EAST
CENTRAL HENDERSON AND NORTHERN DECATUR COUNTIES...
AT 902 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR GARRETT...OR 11
MILES SOUTH OF NATCHEZ TRACE STATE FOREST...MOVING NORTHEAST AT 55
MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DARDEN...
PARSONS...SUGAR TREE...COZETTE...BIBLE HILL...HICKORY FORKS...
BUSSELTOWN...MOUNT TABOR...WILKINSTOWN...BEACON AND GARRETT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A STORM SHELTER. IF NO
STORM SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 3573 8802 3567 8801 3556 8816 3558 8831
3586 8804 3583 8801 3581 8796
TIME...MOT...LOC 1402Z 216DEG 46KT 3563 8817
$$872
WWUS54 KMEG 011413
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
913 AM CDT SAT MAY 1 2010
TNC077-011422-
/O.CAN.KMEG.TO.W.0041.000000T0000Z-100501T1430Z/
HENDERSON TN-
913 AM CDT SAT MAY 1 2010
...THE TORNADO WARNING FOR EAST CENTRAL HENDERSON COUNTY IS
CANCELLED...
AT 912 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA
AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE TORNADO WARNING IS CANCELLED.
LAT...LON 3573 8802 3567 8801 3564 8806 3567 8818
3572 8818 3586 8804 3583 8801 3581 8796
TIME...MOT...LOC 1412Z 216DEG 46KT 3573 8808
$$
TNC039-011430-
/O.CON.KMEG.TO.W.0041.000000T0000Z-100501T1430Z/
DECATUR TN-
913 AM CDT SAT MAY 1 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 AM CDT FOR NORTHERN
DECATUR COUNTY...
AT 912 AM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM WITH STRONG ROTATION. THIS TORNADO WAS LOCATED
NEAR BIBLE HILL...OR 9 MILES EAST OF NATCHEZ TRACE STATE FOREST...
MOVING NORTHEAST AT 55 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SUGAR TREE...
COZETTE...BIBLE HILL...HICKORY FORKS AND BUSSELTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A STORM SHELTER. IF NO
STORM SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 3573 8802 3567 8801 3564 8806 3567 8818
3572 8818 3586 8804 3583 8801 3581 8796
TIME...MOT...LOC 1412Z 216DEG 46KT 3573 8808
$$566
WWUS54 KMEG 011424
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
924 AM CDT SAT MAY 1 2010
TNC039-011435-
/O.EXP.KMEG.TO.W.0041.000000T0000Z-100501T1430Z/
DECATUR TN-
924 AM CDT SAT MAY 1 2010
...THE TORNADO WARNING FOR NORTHERN DECATUR COUNTY WILL EXPIRE AT 930
AM CDT...
AT 925 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE TORNADO WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 3573 8802 3567 8801 3564 8806 3567 8818
3572 8818 3586 8804 3583 8801 3581 8796
TIME...MOT...LOC 1425Z 216DEG 46KT 3586 8796
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at May 1, 6:54 AM CDT, 1 hour 56 minutes earlier.
Area forecast discussion, May 1, 6:54 AM CDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
654 AM CDT SAT MAY 1 2010
.DISCUSSION...
UPDATED FOR AVIATION.
&&
.PREV DISCUSSION... /ISSUED 422 AM CDT SAT MAY 1 2010/
DISCUSSION...
ONGOING SEVERE / FLASH FLOOD EVENT THE PRIMARY FORECAST CONCERN.
AT DISCUSSION TIME...A NEARLY STATIONARY BROKEN LINE OF THUNDERSTORMS
EXTENDED FROM EAST CENTRAL AR...THROUGH SOUTHWEST TN...INTO NORTHERN
MIDDLE TN. THIS LINE OF THUNDERSTORMS WAS FED BY A SOURCE REGION
OVER SOUTHEAST AR...IN THE VICINITY OF A SURFACE WARM FRONT. CELLS
WERE FORMING IN THIS REGION AND TRAINING NORTHEAST AT 40 TO 50 KTS ALONG
THE MIDSOUTH THUNDERSTORM LINE.
AREAS TO THE NORTH OF THIS MORNING/S THUNDERSTORM LINE WILL TAKE
SOME TIME TO DESTABILIZE. THIS SHOULD OCCUR ONCE A MIDLEVEL SHORTWAVE
AND ASSOCIATED SURFACE FRONTAL LOW EJECTS FROM FROM EAST TX INTO
EAST CENTRAL MO THIS AFTERNOON. GFS DEVELOPS A 150KT UPPER JET
CORE ACROSS THE OZARKS THIS EVENING... WITH THE MIDSOUTH IN THE
RIGHT ENTRANCE REGION OF THIS UPPER JET CORE. THE AFOREMENTIONED
SURFACE LOW WILL DRAG THE MAIN COLD FROM CENTRAL AR INTO THE MIDSOUTH
LATE TONIGHT...WITH THIS FEATURE SERVING AS A FOCUS FOR STRONG TO
SEVERE TRAINING THUNDERSTORMS. IN OTHER WORDS...A SIMILAR SET UP
TO EARLY THIS MORNING...BUT WITH STRONGER UPPER SUPPORT AND A SYNOPTIC
FRONT TO FOCUS CONVECTION ON. PRECIPITABLE WATER VALUES WILL POOL
TO NEAR 2.25 INCHES AHEAD OF THE FRONT. IN SUMMARY... A SIGNIFICANT
FLASH FLOOD EVENT IS EXPECTED TO CONTINUE THROUGH AT LEAST EARLY
SUNDAY.
BESIDES THE FLOODING THREAT... NAM FORECAST SOUNDINGS SHOW
CONSIDERABLE SHEAR...WITH SFC-3KM SRH IN EXCESS OF 500 M2/S2 AND
MIXED LAYER CAPES OF 1000 TO 2000 J/KG. THIS WILL LEAD TO A RISK
OF LATE EVENING TORNADOES... A FEW OF WHICH COULD BE STRONG AND
LONG TRACKED IF ABLE TO TAP INTO THE SURFACE BASED AIR ALONG THE
SYNOPTIC COLD FRONT.
THUNDERSTORMS WILL FINALLY BEGIN CLEARING THE MIDSOUTH LATE SUNDAY
AFTERNOON THROUGH SUNDAY NIGHT...CARRIED EAST BY A STRONG SHORTWAVE
EJECTING INTO THE OHIO VALLEY. THUNDERSTORMS SHOULD CLEAR NORTHEAST
MS BY AROUND SUNRISE MONDAY.
FURTHER OUT...HAVE LOWERED LATE WEEK TEMPERATURES WITH THE PASSAGE
OF A PROGRESSIVE AND OPEN NORTHERN BRANCH UPPER TROF AND SURFACE
COLD FRONT.
PWB
&&
.AVIATION...
12Z TAFS
OTHER THAN KJBR IN THE SHORT TERM...REALLY NOT ANY PARTICULAR TIME
OVER THE NEXT 24 HOURS THAT THUNDERSTORMS CANNOT BE RULED OUT AT
ANY OF THE MIDSOUTH TAFS SITES.
IT APPEARS THE THE SW TO NE CONVECTIVE LINE WILL REMAIN NORTH OF
THE KMEM TERMINAL THROUGH 14Z. THERE IS CONCERN THAT DESTABILIZATION
WILL OCCUR OVER THE DELTA AREAS OF SOUTHEAST AR / NORTHWEST MS
LATER THIS MORNING. THIS WOULD LEAD TO RAPID DEVELOPMENT OF STRONG
TO SEVERE STORMS NEAR KMEM TOWARD LATE MORNING...WITH SCATTERED
GENERAL THUNDERSTORMS IN THE INTERIM. KTUP MAY BE UNDER THE THREAT OF
STRONG THUNDERSTORMS AS EARLY AS 14Z OR 15Z. EXPECT THUNDERSTORM
IN GENERAL TO INCREASE IN COVERAGE OVER NORTH MS THIS MORNING...AS
THIS AREA HAS NOT BEEN WORKED OVER AS MUCH BY OVERNIGHT CONVECTION.
EXPECT ANOTHER ROUND OF STRONG TO SEVERE STORMS THIS EVENING. THE
OVERNIGHT PERIODS WILL ADDITIONAL STORMS FORMED ALONG AND AHEAD OF
AN EASTWARD MOVING COLD FRONT.
PWB
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 78 68 72 56 / 100 100 90 40
MKL 79 69 71 52 / 100 100 100 50
JBR 77 63 71 52 / 100 100 50 20
TUP 81 73 75 56 / 100 100 100 80
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR DUNKLIN-PEMISCOT.
MS...FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR COAHOMA-DESOTO-
TUNICA.
FLASH FLOOD WATCH THROUGH LATE SUNDAY NIGHT FOR BENTON MS-
MARSHALL-PANOLA-QUITMAN-TALLAHATCHIE-TATE.
FLASH FLOOD WATCH THROUGH LATE SUNDAY NIGHT FOR ALCORN-CALHOUN-
CHICKASAW-ITAWAMBA-LAFAYETTE-LEE MS-MONROE-PONTOTOC-
PRENTISS-TIPPAH-TISHOMINGO-UNION-YALOBUSHA.
TN...FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR DYER-LAKE-
LAUDERDALE-OBION-SHELBY-TIPTON.
FLASH FLOOD WATCH THROUGH LATE SUNDAY NIGHT FOR CARROLL-CHESTER-
CROCKETT-DECATUR-FAYETTE-GIBSON-HARDEMAN-HAYWOOD-HENDERSON-
HENRY-MADISON-MCNAIRY-WEAKLEY.
FLASH FLOOD WATCH THROUGH LATE SUNDAY NIGHT FOR HARDIN.
&&Hazardous weather outlook, May 1, 8:01 AM CDT, 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 801 AM CDT SAT MAY 1 2010 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-021200- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 801 AM CDT SAT MAY 1 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS OVER THE MIDSOUTH... OVER AREAS TO THE WEST OF THE NATCHEZ TRACE PARKWAY. THIS IS THE MAJORITY OF THE MIDSOUTH. THERE IS A MODERATE RISK OVER A SMALL PORTION OF NORTHEAST MISSISSIPPI... EAST OF THE NATCHEZ TRACE PARKWAY. ATMOSPHERIC CONDITIONS TODAY WILL REMAIN FAVORABLE FOR STRONG TO VIOLENT LONG LIVED TORNADOES...DAMAGING WINDS AND VERY LARGE HAIL. THE TORNADO RISK WILL INITIALLY BE MAXIMIZED ALONG AND SOUTH OF THE INTERSTATE 40 CORRIDOR...BUT WILL SPREAD NORTH THROUGH THE REMAINDER OF THE MIDSOUTH DURING THE AFTERNOON. FOR THE EVENING AND OVERNIGHT PERIODS...THE ATMOSPHERE WILL REMAIN MODERATELY UNSTABLE AND STRONGLY SHEARED...AHEAD OF COLD FRONT THAT WILL MOVE INTO EASTERN ARKANSAS BY SUNRISE SUNDAY. STRONG TO VIOLENT LONG TRACK TORNADOES WILL BE POSSIBLE OUT AHEAD OF THE ADVANCING COLD FRONT DURING THE EVENING AND OVERNIGHT HOURS. VERY LARGE HAIL AND WIDESPREAD DAMAGING WINDS WILL ALSO BE POSSIBLE. IN ADDITION TO TORNADOES...DAMAGING WINDS AND LARGE HAIL... SIGNIFICANT FLASH FLOODING WILL CONTINUE THROUGH TONIGHT. PORTIONS OF WEST TENNESSEE NEAR THE INTERSTATE 40 CORRIDOR HAD EXPERIENCED 5 TO 8 INCHES OF RAIN EARLY SATURDAY MORNING. FOR THE REMAINDER OF TODAY AND TONIGHT...AN ADDITIONAL 5 TO 8 INCHES OF RAINFALL WILL BE POSSIBLE. RAINFALL OF THIS MAGNITUDE WILL LEAD TO AN EXPANSION OF THE SIGNIFICANT FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SEVERE THUNDERSTORMS AND FLASH FLOODING ARE LIKELY AGAIN DURING THE DAY SUNDAY...MAINLY EAST OF THE MISSISSIPPI RIVER. THE TENNESSEE RIVER VALLEY AND NORTHEAST MISSISSIPPI WILL LIKELY HAVE THE GREATEST CHANCE OF SEVERE THUNDERSTORMS AND FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED THROUGH SUNDAY. PWB
In the hours before
Local storm report, May 1, 5:18 AM CDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
518 AM CDT SAT MAY 01 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM HAIL 2 W PICKWICK DAM 35.05N 88.29W
04/30/2010 E1.00 INCH HARDIN TN PUBLIC
1105 PM TORNADO 2 E SUCCESS 36.45N 90.69W
04/30/2010 CLAY AR LAW ENFORCEMENT
TORNADO SPOTTED BY SHERIFF DEPUTY ALONG HWY 328.
1117 PM HAIL 10 WSW JONESBORO 35.77N 90.85W
04/30/2010 E0.75 INCH CRAIGHEAD AR TRAINED SPOTTER
HAIL IN CASH, ARKANSAS.
1125 PM TSTM WND DMG 5 NNE WEINER 35.69N 90.87W
04/30/2010 POINSETT AR PUBLIC
1 BUILDING COLLAPSED...POWER LINES DOWN AND SOME SMALL
TREES DOWN NEAR US 49 AND PUNKIN CENTER ROAD.
1140 PM TSTM WND DMG 11 N PARAGOULD 36.22N 90.51W
04/30/2010 GREENE AR TRAINED SPOTTER
AT LEAST ONE TREE DOWN.
1155 PM TSTM WND DMG 3 S CARAWAY 35.71N 90.33W
04/30/2010 CRAIGHEAD AR FIRE DEPT/RESCUE
TREES DAMAGED FROM US 135 TO MISSISSIPPI COUNTY LINE NEAR
CR 884. TREE ON HOUSE AT CR 885 ALSO.
1225 AM HAIL MANILA 35.88N 90.16W
05/01/2010 E1.00 INCH MISSISSIPPI AR TRAINED SPOTTER
1225 AM TSTM WND DMG MANILA 35.88N 90.16W
05/01/2010 MISSISSIPPI AR TRAINED SPOTTER
SHED BLOWN DOWN AND POWER LINES DOWN. ALSO SOME POWER
LINES TOWN SOUTH OF MANILLA.
0142 AM HAIL STANTON 35.46N 89.40W
05/01/2010 E1.75 INCH HAYWOOD TN AMATEUR RADIO
0155 AM HAIL BROWNSVILLE 35.59N 89.25W
05/01/2010 E1.00 INCH HAYWOOD TN PUBLIC
0200 AM TSTM WND GST MARTIN 36.34N 88.86W
05/01/2010 M72.00 MPH WEAKLEY TN TRAINED SPOTTER
0459 AM FLASH FLOOD ATOKA 35.45N 89.77W
05/01/2010 TIPTON TN TRAINED SPOTTER
WIDESPREAD FLOODING IN ATOKA. 3.82 INCHES OF RAIN FELL
FROM 4 AM CDT TO 459 AM CDT.
0500 AM FLASH FLOOD 4 NE JACKSON 35.67N 88.78W
05/01/2010 MADISON TN TRAINED SPOTTER
4.12 INCHES OF RAIN IN PAST 2 HOURS. 1.90 IN PAST 45
MINUTES. WATER UP TO CAR BUMPERS ON MADDOX DRIVE
&&
MRMSpecial weather statement, May 1, 5:20 AM CDT, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 520 AM CDT SAT MAY 1 2010 TNZ088-089-011100- FAYETTE TN-SHELBY TN- 520 AM CDT SAT MAY 1 2010 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 600 AM CDT FOR... WESTERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE... SHELBY COUNTY IN SOUTHWEST TENNESSEE... A LINE OF STRONG THUNDERSTORMS PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED FROM 3 MILES WEST OF ELLENDALE TO 3 MILES SOUTH OF DOWNTOWN MEMPHIS AT 520 AM CDT...MOVING EAST AT 25 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN FAYETTE AND SHELBY COUNTIES...INCLUDING LOCATIONS NEAR BARTLETT...COLLIERVILLE...CORDOVA...GERMANTOWN AND MIDTOWN MEMPHIS... SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES ROBCO LAKE. .A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA.
Special weather statement, May 1, 6:31 AM CDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 631 AM CDT SAT MAY 1 2010 TNZ054-055-011200- DECATUR TN-HENDERSON TN- 631 AM CDT SAT MAY 1 2010 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 700 AM CDT FOR... NORTHERN DECATUR COUNTY IN TENNESSEE... SOUTHEASTERN HENDERSON COUNTY IN SOUTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED 6 MILES SOUTHEAST OF LEXINGTON AT 631 AM CDT...MOVING NORTHEAST AT 45 MPH. VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN DECATUR AND HENDERSON COUNTIES...INCLUDING LOCATIONS NEAR LEXINGTON...NATCHEZ TRACE STATE FOREST AND NATCHEZ TRACE STATE PARK...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES PIN OAK LAKE. .A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA.
Special weather statement, May 1, 7:20 AM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 720 AM CDT SAT MAY 1 2010 ARZ036-TNZ088-011245- CRITTENDEN AR-SHELBY TN- 720 AM CDT SAT MAY 1 2010 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 745 AM CDT FOR... EAST CENTRAL CRITTENDEN COUNTY IN EASTERN ARKANSAS... SOUTHWESTERN SHELBY COUNTY IN SOUTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED 7 MILES SOUTH OF WEST MEMPHIS AT 721 AM CDT...MOVING NORTHEAST AT 50 MPH. VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN CRITTENDEN AND SHELBY COUNTIES...INCLUDING LOCATIONS NEAR MIDTOWN MEMPHIS AND WEST MEMPHIS...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES LAKE MCKELLAR AND ROBCO LAKE. .A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA.
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 8:51 PM CDT | Severe Thunderstorm Warning | MEG | Hardin, McNairy | 29 min |
| Apr 30, 11:54 PM CDT | Tornado Warning | MEG | Lauderdale | 51 min |
| May 1, 12:03 AM CDT | Severe Thunderstorm Warning | MEG | Lauderdale, Shelby, Tipton | 42 min |
| May 1, 12:21 AM CDT | Severe Thunderstorm Warning | MEG | Crockett, Dyer, Haywood, Lake, Lauderdale, Obion | 39 min |
| May 1, 12:21 AM CDT | Severe Thunderstorm Warning | MEG | Lauderdale, Tipton | 39 min |
| May 1, 12:42 AM CDT | Severe Thunderstorm Warning | MEG | Lauderdale, Tipton | 48 min |
| May 1, 12:50 AM CDT | Severe Thunderstorm Warning | MEG | Crockett, Dyer, Gibson, Lake, Lauderdale, Obion and 1 more | 40 min |
| May 1, 12:55 AM CDT | Severe Thunderstorm Warning | MEG | Crockett, Haywood, Lauderdale, Tipton | 50 min |
| May 1, 1:13 AM CDT | Tornado Warning | MEG | Lake, Obion | 26 min |
| May 1, 1:19 AM CDT | Severe Thunderstorm Warning | MEG | Fayette, Haywood, Shelby, Tipton | 41 min |
| May 1, 1:21 AM CDT | Flash Flood Warning | MEG | Lauderdale | 3 hr |
| May 1, 1:25 AM CDT | Severe Thunderstorm Warning | MEG | Carroll, Crockett, Dyer, Gibson, Henry, Lake and 2 more | 50 min |
| May 1, 1:28 AM CDT | Severe Thunderstorm Warning | MEG | Lauderdale, Shelby, Tipton | 47 min |
| May 1, 1:35 AM CDT | Severe Thunderstorm Warning | MEG | Dyer, Lauderdale | 40 min |
| May 1, 1:39 AM CDT | Severe Thunderstorm Warning | MEG | Crockett, Gibson, Haywood, Lauderdale, Madison, Tipton | 51 min |
| May 1, 1:41 AM CDT | Flash Flood Warning | MEG | Dyer, Lake, Obion | 4 hr |
| May 1, 2:08 AM CDT | Severe Thunderstorm Warning | MEG | Carroll, Crockett, Decatur, Gibson, Henderson, Henry and 3 more | 52 min |
| May 1, 2:13 AM CDT | Severe Thunderstorm Warning | MEG | Lauderdale, Shelby, Tipton | 47 min |
| May 1, 2:19 AM CDT | Severe Thunderstorm Warning | MEG | Crockett, Gibson, Haywood, Lauderdale, Madison, Tipton | 41 min |
| May 1, 2:21 AM CDT | Flash Flood Warning | MEG | Fayette, Haywood, Lauderdale, Shelby, Tipton | 12 hr |
| May 1, 2:47 AM CDT | Flash Flood Warning | MEG | Carroll, Crockett, Dyer, Gibson, Haywood, Henry and 4 more | 10 hr |
| May 1, 2:52 AM CDT | Severe Thunderstorm Warning | MEG | Chester, Crockett, Fayette, Hardeman, Haywood, Henderson and 4 more | 53 min |
| May 1, 2:56 AM CDT | Severe Thunderstorm Warning | MEG | Carroll, Decatur, Gibson, Henderson, Henry, Madison and 1 more | 49 min |
| May 1, 3:00 AM CDT | Severe Thunderstorm Warning | MEG | Lauderdale, Shelby, Tipton | 45 min |
| May 1, 3:08 AM CDT | Tornado Warning | MEG | Crockett, Fayette, Hardeman, Haywood, Madison, Tipton | 52 min |
| May 1, 3:32 AM CDT | Severe Thunderstorm Warning | MEG | Shelby | 43 min |
| May 1, 3:36 AM CDT | Tornado Warning | MEG | Fayette, Hardeman, Haywood, Madison | 39 min |
| May 1, 3:43 AM CDT | Severe Thunderstorm Warning | MEG | Lauderdale, Shelby, Tipton | 47 min |
| May 1, 3:54 AM CDT | Flash Flood Warning | MEG | Carroll, Chester, Gibson, Hardeman, Haywood, Henderson and 2 more | 12 hr |
| May 1, 4:02 AM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman, Haywood, Lauderdale, Madison, Tipton | 43 min |
| May 1, 4:06 AM CDT | Tornado Warning | MEG | Shelby | 39 min |
| May 1, 4:14 AM CDT | Tornado Warning | MEG | Chester, Crockett, Fayette, Hardeman, Haywood, Madison | 35 min |
| May 1, 4:29 AM CDT | Severe Thunderstorm Warning | MEG | Shelby, Tipton | 46 min |
| May 1, 4:47 AM CDT | Flash Flood Warning | MEG | Shelby | 12 hr |
| May 1, 4:48 AM CDT | Severe Thunderstorm Warning | MEG | Carroll, Chester, Gibson, Henderson, Madison | 27 min |
| May 1, 5:10 AM CDT | Severe Thunderstorm Warning | MEG | Carroll, Chester, Decatur, Gibson, Henderson, Madison | 50 min |
| May 1, 5:34 AM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman, Haywood, Tipton | 41 min |
| May 1, 5:35 AM CDT | Flash Flood Warning | MEG | Chester, Decatur, Henderson | 6 hr |
| May 1, 6:23 AM CDT | River Flood Warning | MEG | Crockett, Dyer, Lauderdale | 14 days |
| May 1, 7:19 AM CDT | Flash Flood Warning | MEG | Fayette, Hardeman, Haywood, Shelby | 4 hr |
| May 1, 7:23 AM CDT | Tornado Warning | MEG | Fayette | 52 min |
| May 1, 7:53 AM CDT | Tornado Warning | MEG | Fayette, Hardeman | 52 min |
| May 1, 8:30 AM CDT | Tornado Warning | MEG | Chester, Hardeman, Madison | 45 min |
| May 1, 8:38 AM CDT | Severe Thunderstorm Warning | MEG | Chester, Decatur, Hardin, Henderson | 52 min |
| May 1, 9:08 AM CDT | Tornado Warning | MEG | Chester, Henderson, Madison | 52 min |
| May 1, 9:14 AM CDT | Severe Thunderstorm Warning | MEG | Haywood, Lauderdale, Tipton | 19 min |
| May 1, 9:18 AM CDT | Tornado Warning | MEG | Fayette, Shelby | 16 min |
| May 1, 9:29 AM CDT | River Flood Warning | MEG | Madison | 6 hr |
| May 1, 10:04 AM CDT | Tornado Warning | MEG | Shelby | 41 min |
| May 1, 10:28 AM CDT | Tornado Warning | MEG | Fayette, Shelby | 47 min |
| May 1, 11:00 AM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman, Haywood | 45 min |
| May 1, 11:05 AM CDT | Tornado Warning | MEG | Fayette | 40 min |
| May 1, 11:13 AM CDT | Flash Flood Warning | MEG | Fayette, Hardeman, Haywood, Shelby | 4 hr |
| May 1, 11:26 AM CDT | Flash Flood Warning | MEG | Chester, Decatur, Henderson | 64 min |
| May 1, 11:30 AM CDT | Severe Thunderstorm Warning | MEG | Chester, Hardeman, Madison | 45 min |
| May 1, 11:40 AM CDT | River Flood Warning | MEG | Obion, Weakley | 49 hr |
| May 1, 11:40 AM CDT | River Flood Warning | MEG | Dyer, Gibson, Obion | 10 days |
| May 1, 11:40 AM CDT | River Flood Warning | MEG | Dyer | 11 days |
| May 1, 11:40 AM CDT | River Flood Warning | MEG | Dyer | 11 days |
| May 1, 11:40 AM CDT | River Flood Warning | MEG | Fayette, Shelby | 62 hr |
| May 1, 11:40 AM CDT | River Flood Warning | MEG | Shelby | 4 days |
| May 1, 11:40 AM CDT | River Flood Warning | MEG | Fayette, Shelby | 3 days |
| May 1, 12:03 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Chester, Decatur, Henderson, Madison | 57 min |
| May 1, 12:21 PM CDT | Flash Flood Warning | MEG | Carroll, Chester, Decatur, Hardeman, Hardin, Henderson and 1 more | 6 hr |
| May 1, 12:39 PM CDT | Areal Flood Warning | MEG | Carroll, Crockett, Dyer, Gibson, Haywood, Henry and 4 more | 12 hr |
| May 1, 1:46 PM CDT | Tornado Warning | MEG | McNairy | 44 min |
| May 1, 1:51 PM CDT | Areal Flood Warning | MEG | Fayette, Haywood, Shelby, Tipton | 10 hr |
| May 1, 2:25 PM CDT | Flash Flood Warning | MEG | Hardin | 3 hr |
| May 1, 2:27 PM CDT | Tornado Warning | MEG | Hardin, McNairy | 48 min |
| May 1, 3:10 PM CDT | Areal Flood Warning | MEG | Fayette, Lauderdale, Shelby, Tipton | 24 hr |
| May 1, 3:26 PM CDT | Areal Flood Warning | MEG | Carroll, Chester, Crockett, Decatur, Dyer, Gibson and 8 more | 12 hr |
| May 1, 3:43 PM CDT | Flash Flood Warning | MEG | Fayette, Hardeman, Haywood, Shelby, Tipton | 2 hr |
| May 1, 4:35 PM CDT | Tornado Warning | MEG | Fayette | 40 min |
| May 1, 4:47 PM CDT | Tornado Warning | MEG | Fayette, Shelby | 28 min |
| May 1, 5:01 PM CDT | Flash Flood Warning | MEG | Fayette, Shelby, Tipton | 12 hr |
Nearby
Tornado Warnings in Tennessee, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.